# SDR MALA030483

- Difficulty date: October 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT 3328, THE LT MLG GREEN LIGHT DID NOT ILLUMINATED WHEN THE GEAR WAS EXTENDED FOR LANDING.  PUT GEAR DOWN AND LEFT MAIN GREEN LIGHT DIDN'T COME ON, BUT TRANSIT LIGHT WAS OUT.  CREW WENT AROUND AND TRIED AGAIN, AND AGAIN.  LEFT MAIN GEAR LIGHT DID NOT COME ON.  CHANGED THE BULB AND TRIED AGAIN BUT STILL NO LIGHT INDICATION.  TRIED ONE MORE TIME AND GOT 3 GREEN, NEVER GOT THE TRANSIT LIGHT TO GO OUT.  MAINTENANCE REPLACED LT LANDING GEAR CONTROL UNIT IAW AMM 32-31-5.  P/N ON/OFF D494-10-001, S/N ON 149/09-86, S/N OFF 646/09-97.  ALSO NO FLASHED CANNON PLUG 5GA-P1 AND GEAR DOWN SWITCH.  CYCLED GEARS 15 TIMES, ALL CHECKS GOOD IAW AMM 32-30-00-5.
